RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2020, том 32, выпуск 3, страницы 254–291 (Mi aa1708)  

Статьи

$L_p$-estimates of solution of the free boundary problem for viscous compressible and incompressible fluids in the linear approximation

V. A. Solonnikov

St. Petersburg Department of the Steklov Mathematical Institute, 27 Fontanka emb., 191023 St. Petersburg, Russia

Аннотация: The paper contains $L_p$-estimates and a theorem on the local in time solvability of the problem arising as a result of linearization of the free boundary problem for two viscous fluids, compressible and incompressible, contained in a bounded vessel, separated by a free interface, and subject to mass and capillary forces. This result is known for the case of $p=2$; it serves as an analytical basis for the study of the complete nonlinear problem. The proof is based on the “maximal regularity” estimate of the solution obtained with the help of the $L_p$ Fourier multiplier theorem due to P. I. Lizorkin.

Ключевые слова: free boundary problems, Fourier multiplier theorem, compressible and incompressible fluids.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 20-01-00397
Работа поддержана грантом РФФИ №20-01-00397.


Полный текст: PDF файл (529 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
Поступила в редакцию: 03.10.2019
Язык публикации: английский

Образец цитирования: V. A. Solonnikov, “$L_p$-estimates of solution of the free boundary problem for viscous compressible and incompressible fluids in the linear approximation”, Алгебра и анализ, 32:3 (2020), 254–291

Цитирование в формате AMSBIB
\RBibitem{Sol20}
\by V.~A.~Solonnikov
\paper $L_p$-estimates of solution of the free boundary problem for viscous compressible and incompressible fluids in the linear approximation
\jour Алгебра и анализ
\yr 2020
\vol 32
\issue 3
\pages 254--291
\mathnet{http://mi.mathnet.ru/aa1708}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1708
  • http://mi.mathnet.ru/rus/aa/v32/i3/p254

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:69
    Литература:6
    Первая стр.:8
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020